A question for you, then: Paracetemol == Ibuprofen?
I will occasionally take one generic equivalent Aleve (one a day for a couple days) every three-four months, and if I've got a bad headache I take paracetemol 500mg, but that's also only about once every 4-6 weeks. I (heart) my liver and don't want to hurt it, so what would you say in my case?
Paracetemol is acetaminophen, which is of course Tylenol. I would say at 500mg every once in a while you are fine, the majority of cases where people have liver toxicity are the ones that drink a ton and then take 8 of those. While I wouldn't drink regularly and take a couple Tylenol everyday, that probably isn't gonna even be that
bad for you. Oh, and if you love your liver then you probably shouldn't be poisoning it with alcohol
The issue with Alcohol and Ibuprofen or Aleve is that by themselves the Ibuprofen and Aleve can irritate your stomach lining causing bleeding and ulcers, and alcohol can also cause irritation, so if you are susceptible to that, you could have some issues...
Again it is all a matter of how much of all of these things and how often and how sensitive the individual is. So it isn't absolutely going to cause issues, but it is something one should be aware of.